# SDR DALA2021030401254

- Difficulty date: March 4, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 61,056 hours, 19,995 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON FLOOR STRINGERS RBL 7.55, RBL 10.45 AND RBL 16.10, ON STA 1470 AT AFT CARGO COMPARTMENT AND REPAIRED PER SRM. (LP 1745303)
